# SDR SWIA201231729

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 27,440 hours, 21,835 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER CAUTION.  AIRCRAFT PITCHED 15 DEGREES LEFT WING DOWN.  (FLT 4461)  COMPLIED WITH SPOILERS FIM PROCEDURES.  COULD NOT DUPLICATE FAULTS.
